# SDR SWAA2022020454233

- Difficulty date: December 1, 2017
- Submitted: February 4, 2022
- Operation: Air carrier
- Aircraft: N8691A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36945
- Aircraft time: 5,006 hours, 2,205 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191FL HAS FWD CORNER CRACKED ( MX NOTE ) / REPAIRED DAMAGE PER SRM 57-73-70-22-01 CL# 41209
